Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red rash at the back of throat. Blood in mucous, stools. Matter of concern?

I have a doctors appointment on Monday morning, but I just want a quick tip. I have a rashy looking red mark that itches really bad in the back of my throat , I cough mucus with streaks of blood, I also have traces of blood in my stool . Other than that I only have a minor runny nose that irritates my sleep. Should I be worried?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,
Blood in both the sputum and stool is a cause of concern. It may just be a reflux but the it can also be an major problem. Rest assured a full examination including coagulation profile can definitely give a diagnosis and treatment given on that lines.

You need to seek treatment for the runny nose with the ENT and it may not be related to your other problems.

hope the cause is found and is not serious


Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor